# SDR SWAA050443

- Difficulty date: February 16, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 44,222 hours, 43,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65C268781
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT.  REMOVED AND REPLACED RT MLG SNUBBING VALVE PER MM.
